MathSciNet Relay Station
MathSciNet bibliographic data
MR1097292 (92b:47103) 47H15 (49J35 52A07)
Liu, Fon-Che On a form of KKM principle and Sup Inf Sup inequalities of von Neumann and of Ky Fan type. J. Math. Anal. Appl. 155 (1991), no. 2, 420–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement